# SDR CALA2014022700238

- Difficulty date: February 26, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 49,234 hours, 16,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A111118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STRINGER 8 & STRINGER 9 AT THE AIR CONDITIONING OUTLET EXTRUSION SUPPORT ATTACHMENT TO THE FUSELAGE FRAME, FOUND CRACK AT STATION 727D RT.  REPAIRED FRAME AT STATION 727D RT BETWEEN STRINGER 8 & STRINGER 9 IAW EA 5310-04716 REV F.
